Browse "MA-Journal Papers(저널논문)" byIssue Date

Jump to a point in the index:

Showing results 41 to 60 of 1673

41
A note on invariance of the Cauchy and related distributions

Jung, Paulresearcher; Chin, Wooyoung; Markowsky, Greg, STATISTICS & PROBABILITY LETTERS, v.158, 2020-03

42
On 1-factors with prescribed lengths in tournaments

Kang, Dong Yeap; Kim, Jaehoonresearcher, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.141, pp.31 - 71, 2020-03

43
THE REDUCTION NUMBER AND DEGREE BOUND OF PROJECTIVE SUBSCHEMES

Doan Trung Cuong; Kwak, Sijongresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.373, no.2, pp.1153 - 1180, 2020-02

44
Equidistribution of non-pluripolar products associated with quasi-plurisubharmonic functions of finite energy

Ahn, Taeyong; Nguyen, Ngoc Cuongresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.148, no.2, pp.719 - 729, 2020-02

45
DISCONTINUOUS NONLINEARITY AND FINITE TIME EXTINCTION

Chung, Jaywan; Kim, Yong-Jungresearcher; Kwon, Ohsang; Pan, Xingbin, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.52, no.1, pp.894 - 926, 2020-02

46
A DECAY ESTIMATE FOR THE EIGENVALUES OF THE NEUMANN-POINCARE ́ OPERATOR USING THE GRUNSKY COEFFICIENTS

Jung, YoungHoon; Lim, Mikyoungresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.148, no.2, pp.591 - 600, 2020-02

47
Remplissage de Dehn généralisé en géométrie projective convexe

Choi, Suhyoungresearcher; Lee, Gye-Seon; Marquis, Ludovic, Annales Scientifiques de l'Ecole Normale Superieure, v.53, no.1, pp.217 - 266, 2020-02

48
Convergence to alpha-stable Levy motion for chaotic billiards with several cusps at flat points

Jung, Paul Heajoonresearcher; Pene, Francoise; Zhang, Hong-Kun, NONLINEARITY, v.33, no.2, pp.807 - 839, 2020-02

49
Variational shape prior segmentation with an initial curve based on image registration technique

Yeo, Doyeob; Lee, Chang-Ockresearcher, IMAGE AND VISION COMPUTING, v.94, pp.103865, 2020-02

50
Periodic minimal surfaces embedded in R-3 derived from the singly periodic Scherk minimal surface

Morabito, Filipporesearcher, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v.22, no.1, pp.1850075, 2020-02

51
Spanning trees in randomly perturbed graphs

Joos, Felix; Kim, Jaehoonresearcher, RANDOM STRUCTURES & ALGORITHMS, v.56, no.1, pp.169 - 219, 2020-01

52
Scattered Classes of Graphs

Kwon, O-joung; Oum, Sang-ilresearcher, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.34, no.1, pp.972 - 999, 2020-01

53
Bayesian inference of distributed time delay in transcriptional and translational regulation

Choi, Boseung; Cheng, Yu-Yu; Cinar, Selahattin; Ott, William; Bennett, Matthew R.; Josic, Kresimir; Kim, Jae Kyoungresearcher, BIOINFORMATICS, v.36, no.2, pp.586 - 593, 2020-01

54
Classes of graphs with no long cycle as a vertex-minor are polynomially chi-bounded

Kim, Ringi; Kwon, O-joung; Oum, Sang-ilresearcher; Sivaraman, Vaidy, JOURNAL OF COMBINATORIAL THEORY SERIES B, v.140, pp.372 - 386, 2020-01

55
A logarithmic chemotaxis model featuring global existence and aggregation

Desvillettes, Laurent; Kim, Yong-Jungresearcher; Trescases, Ariane; Yoon, Changwook, NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, v.50, pp.562 - 582, 2019-12

56
Hardy's inequality in a limiting case on general bounded domains

Byeon, Jaeyoungresearcher; Takahashi, Futoshi, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v.21, no.8, 2019-12

57
l-Adic etale cohomology of Shimura varieties of Hodge type with non-trivial coefficients

Hamacher, Paul; Kim, Wansuresearcher, MATHEMATISCHE ANNALEN, v.375, no.3-4, pp.973 - 1044, 2019-12

58
Prediction Based Efficient Online Bandwidth Allocation Method

Kim, Jeongseop; Hwang, Gangukresearcher, IEEE COMMUNICATIONS LETTERS, v.23, no.12, pp.2330 - 2334, 2019-12

59
A Finite Element Nonoverlapping Domain Decomposition Method with Lagrange Multipliers for the Dual Total Variation Minimizations

Lee, Chang-Ockresearcher; Park, Jongho, JOURNAL OF SCIENTIFIC COMPUTING, v.81, no.3, pp.2331 - 2355, 2019-12

60
Biological advection and cross-diffusion with parameter regimes

Chung, Jaywan; Kim, Yong-Jungresearcher; Kwon, Ohsang; Yoon, Chang-Wook, AIMS MATHEMATICS, v.4, no.6, pp.1721 - 1744, 2019-12

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0